# SDR CKSA96008

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Rings
- Part number: 477633611
- Condition: Deteriorated
- Location: Stab Lockout
- Part time: 49,595 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KSEA - FLT 71431 - EN ROUTE TO KSEA LOST HYDRAULIC QUANTITY AND PRESSURE.  RESEALED STABILIZER LOCK-OUT SWIVEL.  OPS AND PRESSURE CHECK OK IAW 27-11-7.  (X)
